advertisement
Question
Posted by: Ash | 2008/09/22

RE  Periods

I stop using the injection in January 2008, I got my first period on the 20th June, in July I got it also the 20th but i was bleeding for about 2weeks the doc gave me tablets to stop it and then i got my periods on the 16th of August for 4days.
On Saturday 20 September when i urinated the was blood when i wiped myself it was like that till today i dont know if it is my periods. will this have an effect on my ovulation, will i still ovulate and when will i ovulate as i am trying to fall pregnant.
Is there anything i can use to help me fall pregnant faster.

Kind regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Ash
This could be your period - it may be lighter this month because it was so heavy last month. There isn't anything you can do to fall pregnant faster - it may take up to a year after stopping the injection to fall pregnant so don't be too concerned - being anxious can negatively influence your ovulation patterns.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement